# SDR EIAA2011094

- Difficulty date: July 21, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- Aircraft time: 96,601 hours
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE "A" FIRE DETECTOR FLUCTUATES BETWEEN 2 AND 5 UNITS - SELECTED "B" LOOP - "B" LOOP TESTS OK.  TRANSFERED TO DMI 177 PER MEL 26-1 CAT C DUE 7-31-11 2359Z PLACARD INSTALLED.  RE-RACKED NR 3 FIRE WARNING AND DETECTOR CARD PER AMM 26-10-00.  OPS CHECK OK PER AMM 26-10-00 DMI 177 CLOSED, PLACARD REMOVED.
